MAUDE Adverse Event Report: PHILIPS INDIA LTD. VERADIUS; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. VERADIUS; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number VERADIUS UNITY
Medical Device Problem Code Electrical Overstress (2924)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system reference monitor was emitting smoke.The device was outside clinical use at the time of the event.No harm was reported to philips.Philips has started an investigation of this compliant.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, the system was not in clinical use when the issue was identified.Philips remote service engineer (rse) connected with customer remotely and found smoke was emanating from the reference monitor during the system's startup process.Upon troubleshooting, rse found the cause due to electronic component issue.The monitor was sent out via nemo (no engineer material only) to address the issue and sent the part for further analysis, and it found the faulty mainboard rendered the monitor non-functional and damaged the lcd panel, affecting display quality.After replacement of the monitor, the system was returned to use in good working order.The codes were updated based on the investigation outcome.

Brand Name
VERADIUS
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
marjan vos
plot no. b-79, midc,
phase-ii, chakan
pune 41050-1
IN   410501
MDR Report Key21219263
Report Number3003768277-2025-000641
Device Sequence Number14319541
Product Code OWB
UDI-Device Identifier00884838058194
UDI-Public(01)00884838058194
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVERADIUS UNITY
Device Catalogue Number718132
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown